Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 69, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 4, 2012, 3:56 AM PDT. It took effect at Jun 4, 2012, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2012, 3:56 AM PDT (10:56 UTC)
- In effect from
- Jun 4, 2012, 3:00 PM PDT
- Expired
- Jun 5, 2012, 3:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS76 KLOX 041056 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 356 AM PDT MON JUN 4 2012 PZZ670-673-041900- /O.UPG.KLOX.GL.A.0020.120605T0400Z-120606T1000Z/ /O.NEW.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 356 AM PDT MON JUN 4 2012 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON. WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. * SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-041900- /O.UPG.KLOX.GL.A.0020.120605T0400Z-120606T1000Z/ /O.NEW.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 356 AM PDT MON JUN 4 2012 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON. WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-041900- /O.NEW.KLOX.GL.W.0027.120604T2200Z-120606T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 356 AM PDT MON JUN 4 2012 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY. * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON...THEN WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE TUESDAY NIGHT. WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS AND BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS ARE POSSIBLE TUESDAY AND TUESDAY EVENING. * SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 11 SECONDS LATE THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 7 TO 9 FEET AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-041900- /O.NEW.KLOX.SC.Y.0069.120604T2200Z-120605T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 356 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 25 KNOTS BY LATE AFTERNOON...THEN WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. WINDS WILL DIMINISH LATE TONIGHT...BUT WILL LIKELY INCREASE TO SMALL CRAFT ADVISORY LEVELS AGAIN TUESDAY AFTERNOON AND EVENING. * SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 10 SECONDS BY TONIGHT...THEN REMAIN AT SIMILAR LEVELS THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
717 WHUS76 KLOX 041723 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1023 AM PDT MON JUN 4 2012 PZZ670-673-042300- /O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 1023 AM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON. WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. * SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-042300- /O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1023 AM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON. WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...COMBINED SEAS WILL BUILD TO 7 TO 9 FEET AT 11 SECONDS THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 10 TO 13 FEET AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-042300- /O.CON.KLOX.GL.W.0027.120604T2200Z-120606T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 1023 AM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON...THEN WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE TUESDAY NIGHT. WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS AND BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS ARE POSSIBLE TUESDAY AND TUESDAY EVENING. * SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 11 SECONDS LATE THIS AFTERNOON...THEN CONTINUE TO BUILD...REACHING 7 TO 9 FEET AT 9 SECONDS TUESDAY AND TUESDAY NIGHT. SEAS WILL SUBSIDE SLOWLY WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-042300- /O.CON.KLOX.SC.Y.0069.120604T2200Z-120605T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 1023 AM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 25 KNOTS BY LATE AFTERNOON...THEN WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. WINDS WILL DIMINISH LATE TONIGHT...BUT WILL LIKELY INCREASE TO SMALL CRAFT ADVISORY LEVELS AGAIN TUESDAY AFTERNOON AND EVENING. * SEAS...COMBINED SEAS WILL BUILD TO 5 TO 7 FEET AT 10 SECONDS BY TONIGHT...THEN REMAIN AT SIMILAR LEVELS THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
939 WHUS76 KLOX 042133 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 233 PM PDT MON JUN 4 2012 PZZ670-673-050545- /O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 233 PM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON. WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY TUESDAY...PEAKING AT 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. * SEAS...9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-050545- /O.CON.KLOX.GL.W.0027.120604T2200Z-120607T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 233 PM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON. WINDS WILL INCREASE ADDITIONALLY TONIGHT AND EARLY TUESDAY...PEAKING AT 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TUESDAY AND TUESDAY NIGHT. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-050545- /O.CON.KLOX.GL.W.0027.120604T2200Z-120606T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 233 PM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 35 KNOTS BY LATE AFTERNOON...THEN WEST TO NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE TUESDAY NIGHT. WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS AND BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS ARE POSSIBLE TUESDAY AND TUESDAY EVENING. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-050545- /O.EXT.KLOX.SC.Y.0069.120604T2200Z-120606T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 233 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS THIS AFTERNOON...WITH FREQUENT GUSTS TO 25 KNOTS BY LATE AFTERNOON. GUSTS TO 30 KNOTS WILL AFFECT THE WESTERN PORTION THROUGH TONIGHT. WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS BY TUESDAY AFTERNOON AND PERSIST THROUGH LATE TUESDAY NIGHT. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
498 WHUS76 KLOX 050431 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 931 PM PDT MON JUN 4 2012 PZZ670-673-051245- /O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 931 PM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS TONIGHT. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. * SEAS...HAZARDOUS STEEP SEAS BETWEEN 9 TO 12 FEET WILL CONTINUE TO DEVELOP AND BECOME PREVALENT BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-051245- /O.CON.KLOX.GL.W.0027.000000T0000Z-120607T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 931 PM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. WINDS WILL REMAIN AT OR ABOVE GALE FORCE LEVELS THROUGH WEDNESDAY NIGHT. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...HAZARDOUS STEEP SEAS BETWEEN 9 TO 12 FEET WILL CONTINUE TO DEVELOP AND BECOME PREVALENT BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-051245- /O.CON.KLOX.GL.W.0027.000000T0000Z-120606T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 931 PM PDT MON JUN 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH LATE TUESDAY NIGHT. WINDS WILL BE STRONGEST ACROSS WESTERN PORTIONS AND BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 40 KNOTS ARE POSSIBLE TUESDAY AND TUESDAY EVENING. * SEAS...NEAR HAZARDOUS STEEP SEAS BETWEEN 6 AND 8 FEET WILL CONTINUE TO DEVELOP TONIGHT...AND PERSIST THROUGH EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-051000- /O.EXT.KLOX.SC.Y.0069.000000T0000Z-120605T1000Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 931 PM PDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE TO INCREASE TO 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS. WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS BY TUESDAY AFTERNOON AND PERSIST THROUGH LATE TUESDAY NIGHT. * SEAS...NEAR HAZARDOUS STEEP SEAS BETWEEN 6 AND 8 FEET WILL CONTINUE TO DEVELOP TONIGHT...AND PERSIST THROUGH EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 3:40 AM PDT, 16 minutes earlier.
Area forecast discussion, Jun 4, 3:40 AM PDT, 16 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 340 AM PDT MON JUN 4 2012 .SYNOPSIS... LOW PRESSURE WILL COOL TEMPERATURES TODAY AND TUESDAY AND PRODUCE GUSTY WEST AND NORTHWEST WINDS. SKIES WILL CLEAR AND TEMPERATURES WILL WARM BY MID WEEK AS HIGH PRESSURE MOVES IN AND WEAK OFFSHORE FLOW DEVELOPS. CLOUDS AND WEAK ONSHORE FLOW LIKELY RETURN FOR THE END OF THE WEEK AND WEEKEND...BRINGING COOLER WEATHER. && .SHORT TERM (TODAY-WED)... A WEAK FRONT IS MOVING TOWARDS THE AREA AND IS CURRENTLY JUST WEST OF THE BAY AREA. THE PARENT TROF OF THIS COLD FRONT IS SEVERAL HUNDRED MILES WEST OF CALIFORNIA. THE MARINE LAYER IS 2700 FEET DEEP AND MARINE LAYER CLOUDS COVER ALMOST ALL OF THE COASTS AND VLYS. THE APPROACHING TROF WILL BRING ENOUGH LIFT THIS MORNING TO CREATE A THREAT OF DRIZZLE OVER MOST OF THE CSTS AND VLY ESP THE FOOTHILLS DUE TO THE EXTRA OROGRAPHIC OOMPH. THE FRONT IS A LITTLE STRONGER THAN PREVIOUSLY FORECAST AND IT WILL BRING A SLIGHT CHC OF SHOWERS TO THE CENTRAL COAST THIS AFTERNOON. THE AFTERNOON CLOUD FORECAST IS A TRICKY ONE AS THE FRONT/MARINE CLOUD INTERACTION IS GOING TO BE A TRICKY ONE. ORDINARILY A 10 MB ONSHORE GRAD TO KDAG ALMOST CERTAINLY MEANS A DAY WITH LITTLE OR NO CLEARING OF THE MARINE LAYER CLOUDS...BUT THE FRONT COULD PROVIDE ENOUGH LOW LEVEL MIXING TO BREAK UP THE OVERCAST DECK. THERE WILL BE ENOUGH CLOUDS WITH THE FRONT NORTH OF POINT CONCEPTION TO JUST CALL THINGS MOSTLY CLOUDY BUT SOUTH OF POINT CONCEPTION IS TOUGH. THINK THE BEST CALL IS FOR THE LOW CLOUDS TO LAST INTO THE AFTERNOON AND THEN SCATTER OUT LATE. MAX TEMPS WILL BE DOWN SHARPLY FROM SUNDAYS VALUES DUE TO LOWERING HGTS...INCREASED ONSHORE FLOW AND THE DEEP MARINE LAYER. THE CLOUDS RAIN AND DRIZZLE HOWEVER ARE NOT THE MAIN FOCUS OF TODAYS WEATHER. WINDS ARE THE BIG DEAL. THE FRONTAL PASSAGE WILL USHER IN COLD AIR ADVECTION AND SUBSIDENCE ALONG WITH A STRONG NW SFC GRADIENT. THESE WILL ALL COMBINE TO PRODUCE SOME STRONG WINDS. THE STRONGEST WINDS WILL BE ACROSS THE SANTA YNEZ RANGE AND THE SBA SOUTH COAST WHERE GUSTS TO 60 MPH WILL OCCUR THROUGH THE PASSES AND CANYONS ESP NEAR GAVIOTA. THERE WILL BE GUSTS TO 50 MPH ACROSS THE WESTERN PORTION OF THE ANTELOPE VLY AS WELL AS THE I-5 CORRIDOR. ALL OF THE COLD AIR AND WINDS WILL MIX OUT MOST OF THE MARINE LAYER AND ONLY EXPECT STRATUS TO REFORM ACROSS THE L.A. SOUTH COAST AND THE SAN GABRIEL...BUT THERE IS A STRONG CHC THAT THERE WILL BE NO LOW CLOUDS AT ALL. THERE WILL LIKELY BE SOME NORTH SLOPE CLOUDS ALONG THE KERN COUNTY LINE DUE TO THE NORTH WINDS. IT WILL BE CONTINUED WINDY ON TUESDAY ALTHOUGH THERE WILL BE THE USUAL DIURNAL WEAKENING FROM MID MORNING THROUGH MID AFTERNOON. IT WILL BE A SUNNY DAY BUT WITH SUCH LOW HGTS IT WILL STILL BE COOL AND MAX TEMPS WILL COOL AN ADDITIONAL ONE OR TWO DEGREES FROM TODAYS VALUES. IT SHOULD BE CLEAR TUESDAY NIGHT WITH THE COLD AIR HAVING SCOURED OUT ANY LEFT OF MARINE CLOUDS. LOW TEMPS WILL BE HIGHLY VARIABLE WITH LOWS IN THE WINDY AREAS 10 OR MORE DEGREES WARMER THAN NORMAL AND WIND SHELTERED AREAS 5 TO 10 DEGREES COOLER THAN NORMAL. THIS WILL ALSO BE THE WINDIEST PERIOD OF THE EVENT. LOOK FOR INCREASED COVERAGE OF THE WARNING LEVEL WINDS ACROSS THE SBA SOUTH COAST. THE MTNS OF LA AND VTA COUNTY WILL SEE GUSTS TO AT LEAST 55 MPH AND POSSIBLY TO 60 MPH SO THEY ARE UNDER A HIGH WIND WATCH. THE ANTELOPE VLY WILL ALSO SEE STRONG POSSIBLY WARNING LEVEL WINDS. THE STRONG NORTH WINDS WILL FLOW THROUGH THE SANTA CLARITA VLY INTO THE SAN FERNANDO VLY THROUGH THE SANTA MONICAS AND INTO MALIBU. THIS COULD BE ONE OF THE INFREQUENT WIND EVENTS THAT PRODUCES A GOOD NORTH WINDS ALONG THE L.A. COUNTY WEST FACING BEACHES. THE WINDS WILL LAST INTO EARLY WEDNESDAY MORNING BUT WILL THEN RAPIDLY FADE AS THE UPPER LEVEL AND SFC SUPPORT QUICKLY ERODES. HGTS QUICKLY RISE THROUGH THE DAY AND UNDER ABUNDANT SUNSHINE MAX TEMPS WILL RISE BUT WILL STILL REMAIN A FEW DEGREES BELOW NORMAL. .LONG TERM (THU-SUN)... ALL MEDIUM RANGE MDLS AGREE THAT THE ATMOSPHERE WILL ENTER A FAIRLY STATIC PATTERN FOR THE EXTENDED PERIOD. AN UPPER LOW SIT AND SPIN THROUGH THE PERIOD WITH A BROAD TROF OVER THE WEST COAST. HGTS ARE RATHER HIGH AND MAX TEMPS WILL RISE TO SEASONAL NORMALS. WITH NO HIGH PRESSURE IN SITE THE MARINE LAYER WILL NOT REFORM VERY MUCH AND THE LOW CLOUDS WILL LIKELY ONLY COVER THE LA/VTA COAST AS WELL AS PORTIONS OF THE CENTRAL COAST. && .AVIATION... 03/0545Z WILL BE ISSUED WITH THE 12Z TAFS. KLAX... KBUR... && .MARINE... NUISANCE COASTAL FLOODING OR TIDAL OVERFLOW IS EXPECTED IN THE VICINITY OF LONG BEACH THIS MORNING THROUGH TUESDAY MORNING. A SOUTH SWELL IS EXPECTED TO BUILD PEAK THIS AFTERNOON AND THEN GRADUALLY SUBSIDE TONIGHT. WITH THE COINCIDING LARGE TIDAL RANGE AND BUILDING LONG PERIOD SWELL A THREAT OF STRONG RIP CURRENTS AS WELL AS UNUSUALLY STRONG AND REVERSED LONG-SHORE CURRENTS WILL LIKELY EXIST ALONG EXPOSED SOUTH FACING SHORES THROUGH TONIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). HIGH WIND WATCH (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). GALE WATCH (SEE LAXMWWLOX). && PUBLIC...RORKE AVIATION...BRUNO SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 3, 10:07 PM PDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1007 PM PDT SUN JUN 3 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-041300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1007 PM PDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT THERE WILL BE AN INCREASED RISK OF HAZARDOUS RIP CURRENTS ACROSS ALL AREA BEACHES TODAY. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY GUSTY WEST WINDS WILL AFFECT THE DESERT BETWEEN MONDAY AND WEDNESDAY CREATING HAZARDOUS DRIVING CONDITIONS AND AREAS OF BLOWING DUST. A TIGHTENING NORTHERLY PRESSURE GRADIENTS DEVELOPING BEHIND A WEAK COLD FRONT ON MONDAY NIGHT WILL BRING PERIODS OF GUSTY AND POSSIBLY DAMAGING NORTHWEST TO NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY...AND THROUGH INTERSTATE 5 CORRIDOR BETWEEN MONDAY EVENING AND WEDNESDAY. THE TIGHTENING NORTHERLY GRADIENTS WILL ALSO CREATE GALE FORCE WINDS ACROSS THE COASTAL WATERS AND ALONG WITH AN INCREASED RISK OF RIP CURRENTS. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:09 PM PDT | High Wind Watch | LOX | 30 hr | |
| Jun 3, 10:09 PM PDT | Wind Advisory | LOX | Los Angeles | 59 hr |
| Jun 3, 10:23 PM PDT | Coastal Flood Statement | LOX | 29 hr | |
| Jun 4, 3:56 AM PDT | Gale Warning | LOX | 6 days | |
| Jun 4, 4:26 AM PDT | High Wind Warning | LOX | 8 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.